# SDR ASOA2015060312971

- Difficulty date: May 29, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 15,940 hours, 10,445 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD F/A FLASHLIGHT INOPERATIVE.  F/A FLASHLIGHT, OPS CHECKED GOOD IAWAMM 25-60-00.
